MathSciNet Relay Station
MathSciNet bibliographic data
MR876475 (88e:32024) 32E25 (30D55 46J15)
Slodkowski, Zbigniew On bounded analytic functions in finitely connected domains. Trans. Amer. Math. Soc. 300 (1987), no. 2, 721–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement